# SDR FDEA201212204345

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193620200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER FR 32 BETWEEN SEAT TRACK 4 AND 5L HAS IMPACT DAMAGE AT UPPER   SURFACE.  R & R CLEVIS ADAPTER IAW FSRM 51-72-10, PGS. 1 - 3.
